Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 656572

Sildenafil induced choreoathetosis in men with Parkinson's disease


Perković, Olivio; Vitezić, Dinko; Rudež, Josip; Vitezić, Miomira; Kovačević, Miljenko; Mršić-Pelčić, Jasenka; Ljubičić, Đulijano; Jurjević, Ante
Sildenafil induced choreoathetosis in men with Parkinson's disease // International journal of clinical pharmacology and therapeutics, 48 (2010), 1; 76-78 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 656572 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Sildenafil induced choreoathetosis in men with Parkinson's disease

Autori
Perković, Olivio ; Vitezić, Dinko ; Rudež, Josip ; Vitezić, Miomira ; Kovačević, Miljenko ; Mršić-Pelčić, Jasenka ; Ljubičić, Đulijano ; Jurjević, Ante

Izvornik
International journal of clinical pharmacology and therapeutics (0946-1965) 48 (2010), 1; 76-78

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
sildenafil ; choreoathetosis ; Parkinson's disease

Sažetak
The present report describes a case of choreoathetotic movements which were most probably induced by sildenafil in a patient with Parkinson's disease (PD) treated with levodopa/carbidopa (LD/CD). A 56-year-old retired man was admitted to hospital because of bizarre, involuntary movements and anxiety. Before admission he had taken sildenafil 100 mg. He had a previous history of PD for 5 years and during the last 3 years he was stable with long-acting LD/CD and selegiline. He is in Stage 2 according to Hoehn and Yahr Staging of PD. The patient did not have any problems with erectile function and he took sildenafil 50 minutes after the last daily dose of LD/CD. The patient was discharged from the hospital 12 hours after the admittance without any symptoms of choreoathetosis. CONCLUSION: Choreoathetotic dyskinesia is an adverse effect which was provoked by sildenafil administration (drug abuse) in a previously stabile responder to LD therapy, but probably had a lower threshold for dyskinesia. Predisposition for this pharmacokinetic interaction could be a short time interval between LD and sildenafil applied in high dosage.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Projekti:
062-0620063-0060 - Uporaba kardiovaskularnih lijekova i značaj farmakoekonomskih procjena (Vitezić, Dinko, MZOS ) ( POIROT)

Ustanove:
Medicinski fakultet, Rijeka,
Klinički bolnički centar Osijek

Citiraj ovu publikaciju

Perković, Olivio; Vitezić, Dinko; Rudež, Josip; Vitezić, Miomira; Kovačević, Miljenko; Mršić-Pelčić, Jasenka; Ljubičić, Đulijano; Jurjević, Ante
Sildenafil induced choreoathetosis in men with Parkinson's disease // International journal of clinical pharmacology and therapeutics, 48 (2010), 1; 76-78 (međunarodna recenzija, članak, znanstveni)
Perković, O., Vitezić, D., Rudež, J., Vitezić, M., Kovačević, M., Mršić-Pelčić, J., Ljubičić, Đ. & Jurjević, A. (2010) Sildenafil induced choreoathetosis in men with Parkinson's disease. International journal of clinical pharmacology and therapeutics, 48 (1), 76-78.
@article{article, year = {2010}, pages = {76-78}, keywords = {sildenafil, choreoathetosis, Parkinson's disease}, journal = {International journal of clinical pharmacology and therapeutics}, volume = {48}, number = {1}, issn = {0946-1965}, title = {Sildenafil induced choreoathetosis in men with Parkinson's disease}, keyword = {sildenafil, choreoathetosis, Parkinson's disease} }
@article{article, year = {2010}, pages = {76-78}, keywords = {sildenafil, choreoathetosis, Parkinson's disease}, journal = {International journal of clinical pharmacology and therapeutics}, volume = {48}, number = {1}, issn = {0946-1965}, title = {Sildenafil induced choreoathetosis in men with Parkinson's disease}, keyword = {sildenafil, choreoathetosis, Parkinson's disease} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE





Contrast
Increase Font
Decrease Font
Dyslexic Font